# SDR WRLA2008050

- Difficulty date: May 24, 2008
- Submitted: May 29, 2008
- Operation: Air carrier
- Aircraft: N381WA
- Make and model: Doug MD-11F
- Aircraft serial: 48523
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: ABA87124
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE WASTE SERVICE PANEL EXTERNAL DOUBLER CORRODED STA Y392.00 TO STA Y421.507 CENTER LINE.  DOUBLER REPLACED PER SRM 51-30-00 VOL 2 REV 40.
